# SDR SWAA2023121520844

- Difficulty date: November 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB #5 STIFFENER #3 LOWER SECTION CRACK<[01] REPAIRED LT HORIZONTAL STABILIZER RIB #5 STIFFENER #3 LOWER SECTION AS PER SRM 55-10-09-2R-5 FIGURE 204; DETAIL A;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[03] VERIFIED STEP 2;[04] VERIFIED STEP 2
